Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant holomorphic foliations on Kobayashi hyperbolic homogeneous manifolds


Authors: Filippo Bracci, Andrea Iannuzzi and Benjamin McKay
Journal: Proc. Amer. Math. Soc. 144 (2016), 1619-1629
MSC (2010): Primary 37F75; Secondary 32Q45, 32M10
DOI: https://doi.org/10.1090/proc/12817
Published electronically: July 30, 2015
MathSciNet review: 3451238
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a Kobayashi hyperbolic homogeneous manifold. Let $ \mathcal F$ be a holomorphic foliation on $ M$ invariant under a transitive group $ G$ of biholomorphisms. We prove that the leaves of $ \mathcal F$ are the fibers of a holomorphic $ G$-equivariant submersion $ \pi \colon M \to N$ onto a $ G$-homogeneous complex manifold $ N$. We also show that if $ \mathcal Q$ is an automorphism family of a hyperbolic convex (possibly unbounded) domain $ D$ in $ \mathbb{C}^n$, then the fixed point set of $ \mathcal Q$ is either empty or a connected complex submanifold of $ D$.


References [Enhancements On Off] (What's this?)

  • [Aba] Marco Abate, Iteration theory of holomorphic maps on taut manifolds, Research and Lecture Notes in Mathematics. Complex Analysis and Geometry, Mediterranean Press, Rende, 1989. MR 1098711 (92i:32032)
  • [BaBo] Paul Baum and Raoul Bott, Singularities of holomorphic foliations, J. Differential Geometry 7 (1972), 279-342. MR 0377923 (51 #14092)
  • [BeSc] Alexandre Behague and Bruno Scárdua, Foliations invariant under Lie group transverse actions, Monatsh. Math. 153 (2008), no. 4, 295-308. MR 2394552 (2009d:22026), https://doi.org/10.1007/s00605-008-0523-7
  • [Boc] S. Bochner, Compact groups of differentiable transformations, Ann. of Math. (2) 46 (1945), 372-381. MR 0013161 (7,114g)
  • [BrSa] Filippo Bracci and Alberto Saracco, Hyperbolicity in unbounded convex domains, Forum Math. 21 (2009), no. 5, 815-825. MR 2560392 (2010i:32023), https://doi.org/10.1515/FORUM.2009.039
  • [Bru] Marco Brunella, Birational geometry of foliations, Publicações Matemáticas do IMPA. [IMPA Mathematical Publications], Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, 2004. MR 2114696 (2005k:32037)
  • [For] Franc Forstneric, Interpolation by holomorphic automorphisms and embeddings in $ {\bf C}^n$, J. Geom. Anal. 9 (1999), no. 1, 93-117. MR 1760722 (2001g:32040), https://doi.org/10.1007/BF02923090
  • [Gea] Laura Geatti, Holomorphic automorphisms of the tube domain over the Vinberg cone, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 80 (1986), no. 5, 283-291 (1987) (English, with Italian summary). MR 977139 (90b:32060)
  • [Hel] Sigurdur Helgason, Differential geometry, Lie groups, and symmetric spaces, Graduate Studies in Mathematics, vol. 34, American Mathematical Society, Providence, RI, 2001. Corrected reprint of the 1978 original. MR 1834454 (2002b:53081)
  • [Ish] Hideyuki Ishi, A torus subgroup of the isotropy group of a bounded homogeneous domain, Manuscripta Math. 130 (2009), no. 3, 353-358. MR 2545522 (2010j:32028), https://doi.org/10.1007/s00229-009-0291-2
  • [Kan] Soji Kaneyuki, Homogeneous bounded domains and Siegel domains, Lecture Notes in Mathematics, Vol. 241, Springer-Verlag, Berlin-New York, 1971. MR 0338467 (49 #3231)
  • [Kob] Shoshichi Kobayashi, Hyperbolic complex spaces, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 318, Springer-Verlag, Berlin, 1998. MR 1635983 (99m:32026)
  • [Mie] Christian Miebach, Quotients of bounded homogeneous domains by cyclic groups, Osaka J. Math. 47 (2010), no. 2, 331-352. MR 2722364 (2011j:32028)
  • [Nag] Subhashis Nag, Hyperbolic manifolds admitting holomorphic fiberings, Bull. Austral. Math. Soc. 26 (1982), no. 2, 181-184. MR 683651 (85c:32043), https://doi.org/10.1017/S0004972700005694
  • [Nak] Kazufumi Nakajima, Homogeneous hyperbolic manifolds and homogeneous Siegel domains, J. Math. Kyoto Univ. 25 (1985), no. 2, 269-291. MR 794987 (86m:32041)
  • [Roy] H. L. Royden, Holomorphic fiber bundles with hyperbolic fiber, Proc. Amer. Math. Soc. 43 (1974), 311-312. MR 0338465 (49 #3229)
  • [Tis] D. Tischler, On fibering certain foliated manifolds over $ S^{1}$, Topology 9 (1970), 153-154. MR 0256413 (41 #1069)
  • [Var] V. S. Varadarajan, Lie groups, Lie algebras, and their representations, Graduate Texts in Mathematics, vol. 102, Springer-Verlag, New York, 1984. Reprint of the 1974 edition. MR 746308 (85e:22001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37F75, 32Q45, 32M10

Retrieve articles in all journals with MSC (2010): 37F75, 32Q45, 32M10


Additional Information

Filippo Bracci
Affiliation: Dipartimento Di Matematica, Università di Roma “Tor Vergata”, Via Della Ricerca Scientifica 1, 00133 Roma, Italy
Email: fbracci@mat.uniroma2.it

Andrea Iannuzzi
Affiliation: Dipartimento Di Matematica, Università di Roma “Tor Vergata”, Via Della Ricerca Scientifica 1, 00133 Roma, Italy
Email: iannuzzi@mat.uniroma2.it

Benjamin McKay
Affiliation: University College Cork, National University of Ireland, Cork, Ireland
Email: b.mckay@ucc.ie

DOI: https://doi.org/10.1090/proc/12817
Keywords: Kobayashi hyperbolicity, homogeneous manifolds, holomorphic foliation
Received by editor(s): March 3, 2015
Received by editor(s) in revised form: April 23, 2015
Published electronically: July 30, 2015
Additional Notes: The first author was supported by the ERC grant “HEVO - Holomorphic Evolution Equations” n. 277691.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society